# SDR CA070725001

- Difficulty date: July 12, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 17,569 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 995240257
- Condition: Noisy
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) UPON LANDING AN ATTEMPT TO RETRACT THE FLAPS FROM APPROACH TO ZERO RESULTED IN THE MOVEMENT OF THE RT IB FLAP ONLY. THE REMAINING (3) FLAPS DID NOT MOVE. A FLIGHT PERMIT WAS GRANTED AND THE A/C WAS FLOWN WITH THE FLAPS LOCKED IN THE ZERO POSITION. THE GEARBOX OPERATION WAS NOISY AND WAS REPLACED.  THE SYSTEM WAS RIGGED AND OPERATIONALLY CHECKED IAW MFG INSTRUCTIONS.  NO OTHER PROBLEMS WERE NOTED.  (TC NR 20070725001)
